# SDR HEEA072707

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,860 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Part serial: 1706
- Condition: Failed
- Location: Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINTS FALSE TARGETS AND BAD TEST PATTERN. PERFORMED PRELIMINARY INSPECTION AND ADJUSTED ANC AND INTENSITY.  BENCH CHECK GOOD.
